MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, PEEK MINI PUSHLOCK; BONE FIXATION SCREW/PLATE

ARTHREX, INC. SUTURE ANCHOR, PEEK MINI PUSHLOCK; BONE FIXATION SCREW/PLATE
Model Number SUTURE ANCHOR, PEEK MINI PUSHLOCK
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/13/2025, it was reported by an arthrex subsidiary employee via email that two ar-8825p peek mini pushlock anchors malfunctioned.The threaded portion of the anchor failed to enter the drill hole, despite being impacted according to the established technique.As a result, the tip of the first anchor fractured, preventing adequate fixation at the surgical site.This issue was discovered during a procedure performed on (b)(6) 2025.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data, arthrex concluded the most likely cause of the reported failure.The most likely cause of the reported failure is user error, specifically improper bone preparation, excessive force, and/or incorrect surgical technique.The complaint allegation was not confirmed; the device was not received for evaluation, and no evidence of the failure was received.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h6.
 
Event or Problem Description
Additional information was received on 12/15/2025: during the procedure, a single complaint was reported involving one ar-8825p peek mini pushlock anchor that was found to be damaged.No additional product allegations were noted.There were no broken fragments inside the patient.Information on how the case was completed was not provided.The procedure was not delayed, and no additional anesthesia was administered.

Brand Name
SUTURE ANCHOR, PEEK MINI PUSHLOCK
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23312627
Report Number1220246-2025-04652
Device Sequence Number5788823
Product Code MBI
UDI-Device Identifier00888867046672
UDI-Public(01)00888867046672(11)231011(17)280930(10)15152903
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K251145
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURE ANCHOR, PEEK MINI PUSHLOCK
Device Catalogue NumberAR-8825P
Device Lot Number15152903
Was Device Available for Evaluation? No
Distributor Facility Aware Date09/08/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2025
Supplement Date Received by Manufacturer12/15/2025
02/09/2026
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date01/05/2026
02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown